Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 57, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Nov 5, 2024, 1:26 AM CST for Franklin County, Jefferson County, Washington County, Missouri. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2024, 1:26 AM CST (07:26 UTC)
- Expired
- Nov 5, 2024, 6:30 AM CST
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, MO, Jefferson County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 3:45 AM CST | FLASH FLOOD | High Ridge, MO | Water flooding roads and into mobile home park. Several homes and mobile homes being evacuated. |
| Nov 5, 5:00 AM CST | RAIN 7.52 | 2 Nne Potosi, MO | CO-OP Observer station PTSM7 Potosi 3 N. |
| Nov 5, 5:30 AM CST | FLASH FLOOD | House Springs, MO | Multiple water rescues from cars driving through flooded roads. |
| Nov 5, 6:00 AM CST | RAIN 8.24 | 4 Sse Grubville, MO | Cocorahs station MO-JF-34 Cedar Hill Lakes 7.9 SSW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 139 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
679
WGUS53 KLSX 050726
FFWLSX
MOC071-099-221-051030-
/O.NEW.KLSX.FF.W.0057.241105T0726Z-241105T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
126 AM CST Tue Nov 5 2024
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Southeastern Franklin County in east central Missouri...
Western Jefferson County in east central Missouri...
Northern Washington County in east central Missouri...
* Until 430 AM CST.
* At 126 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar
Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes,
Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale,
Parkdale and Fletcher.
This includes the following State Parks...
Washington State Park and Sandy Creek Covered Bridge Historic Site.
This includes the following highways...
Interstate 44 in Missouri near exit 257.
Interstate 55 in Missouri between exits 190 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
3845 9068 3846 9065 3849 9065 3847 9062
3850 9059 3850 9041 3848 9041 3848 9042
3845 9041 3846 9035 3787 9083 3793 9101
FLASH FLOOD...RADAR INDICATED
$$
MRB4 follow-up statements
274
WGUS73 KLSX 050823
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
223 AM CST Tue Nov 5 2024
MOC071-099-221-051030-
/O.CON.KLSX.FF.W.0057.000000T0000Z-241105T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin MO-Jefferson MO-Washington MO-
223 AM CST Tue Nov 5 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CST EARLY THIS
MORNING FOR SOUTHEASTERN FRANKLIN, WESTERN JEFFERSON AND NORTHERN
WASHINGTON COUNTIES IN EAST CENTRAL MISSOURI...
At 223 AM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2.5 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar
Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes,
Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale,
Parkdale and Fletcher.
This includes the following State Parks...
Washington State Park and Sandy Creek Covered Bridge Historic Site.
This includes the following highways...
Interstate 44 in Missouri near exit 257.
Interstate 55 in Missouri between exits 190 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
3845 9068 3846 9065 3849 9065 3847 9062
3850 9059 3850 9041 3848 9041 3848 9042
3845 9041 3846 9035 3787 9083 3793 9101
FLASH FLOOD...RADAR INDICATED
$$
MRB046
WGUS53 KLSX 050929
FFWLSX
MOC071-099-221-051200-
/O.EXT.KLSX.FF.W.0057.000000T0000Z-241105T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
329 AM CST Tue Nov 5 2024
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Southeastern Franklin County in east central Missouri...
Western Jefferson County in east central Missouri...
Northern Washington County in east central Missouri...
* Until 600 AM CST.
* At 329 AM CST, Missouri DOT reported thunderstorms producing heavy
rain on Route E and Route CC northeast of Potosi, causing the
roads to close. Between 2 and 3 inches of rain have fallen.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Department of Transportation reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar
Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes,
Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale,
Parkdale and Fletcher.
This includes the following State Parks...
Washington State Park and Sandy Creek Covered Bridge Historic Site.
This includes the following highways...
Interstate 44 in Missouri near exit 257.
Interstate 55 in Missouri between exits 190 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
3845 9068 3846 9065 3849 9065 3847 9062
3850 9059 3850 9041 3848 9041 3848 9042
3845 9041 3846 9035 3787 9083 3793 9101
FLASH FLOOD...OBSERVED
$$
MRB869
WGUS73 KLSX 050941
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
341 AM CST Tue Nov 5 2024
MOC071-099-221-051200-
/O.CON.KLSX.FF.W.0057.000000T0000Z-241105T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin MO-Jefferson MO-Washington MO-
341 AM CST Tue Nov 5 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING FOR SOUTHEASTERN FRANKLIN, WESTERN JEFFERSON AND NORTHERN
WASHINGTON COUNTIES IN EAST CENTRAL MISSOURI...
At 341 AM CST, Local law enforcement reported thunderstorms
producing heavy rain in Fenton and High Ridge, with mobile home
evacuations underway. Between 2 and 3 inches of rain have fallen.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar
Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes,
Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale,
Parkdale and Fletcher.
This includes the following State Parks...
Washington State Park and Sandy Creek Covered Bridge Historic Site.
This includes the following highways...
Interstate 44 in Missouri near exit 257.
Interstate 55 in Missouri between exits 190 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
3845 9068 3846 9065 3849 9065 3847 9062
3850 9059 3850 9041 3848 9041 3848 9042
3845 9041 3846 9035 3787 9083 3793 9101
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MRB315
WGUS53 KLSX 051138
FFWLSX
MOC071-099-221-051230-
/O.EXT.KLSX.FF.W.0057.000000T0000Z-241105T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
538 AM CST Tue Nov 5 2024
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Southeastern Franklin County in east central Missouri...
Western Jefferson County in east central Missouri...
Northern Washington County in east central Missouri...
* Until 630 AM CST.
* At 538 AM CST, local law enforcement reported flash flooding from
heavy rainfall at many locations across northern Jefferson County.
Additional rainfall will contribute to continued flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Arnold, Eureka, Pacific, Hillsboro, Byrnes Mill, Potosi, Cedar
Hill, Antonia, High Ridge, Murphy, Oakville, Cedar Hill Lakes,
Dittmer, Richwoods, Lonedell, Old Mines, House Springs, Scotsdale,
Parkdale and Fletcher.
This includes the following State Parks...
Washington State Park and Sandy Creek Covered Bridge Historic Site.
This includes the following highways...
Interstate 44 in Missouri near exit 257.
Interstate 55 in Missouri between exits 190 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3854 9074 3847 9074 3848 9073 3847 9070
3845 9068 3846 9065 3849 9065 3847 9062
3850 9059 3850 9041 3848 9041 3848 9042
3845 9041 3846 9035 3787 9083 3793 9101
FLASH FLOOD...OBSERVED
$$
KimbleWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 11:35 PM CST, 1 hour 51 minutes earlier. Its key messages:
- Showers and thunderstorms will continue through tonight. A few severe thunderstorms will be possible this evening, particularly over central and east central Missouri. The primary threats will be large hail and damaging winds.
- Rain will move out of the area by late Tuesday leaving Wednesday and Thursday. There will be additional chances of rain over the weekend.
Area forecast discussion, Nov 4, 11:35 PM CST, 1 hour 51 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1135 PM CST Mon Nov 4 2024
.KEY MESSAGES...
- Showers and thunderstorms will continue through tonight. A few
severe thunderstorms will be possible this evening, particularly
over central and east central Missouri. The primary threats will be
large hail and damaging winds.
- Rain will move out of the area by late Tuesday leaving Wednesday
and Thursday. There will be additional chances of rain over the
weekend.
&&
.SHORT TERM... (Through Late Tuesday Night)
Issued at 330 PM CST Mon Nov 4 2024
A band of showers and scattered thunderstorms that has produced
flooding over southeast Missouri into southwest Illinois today has
begun to lift northward this afternoon along weak boundary. It will
continue to lift northward into the northern CWA through early
evening. Strong to severe thunderstorms are currently moving into
western Missouri ahead of a cold front. Latest mesoanalysis is
showing 500-1000+ J/kg of MLCAPE along along the MO/AR state line
that the RAP has moving north into central MO by 00Z. CAMS have the
current line of storms moving east into the CWA by early this
evening and then slowly progressing east ahead of the front through
the across eastern MO/SW IL during the late evening and overnight
hours. The combination of instability and deep/low layer shear
still favors a few severe storms capable of producing damaging
winds and isolated tornadoes over central and east central MO this
evening. The chance for severe weather will decrease overnight as
the line moves into less instability. In addition, another 1-2"+
of rainfall will be possible through tomorrow, but the axis of
heaviest rainfall will now be over the northwest third of the CWA
which will limit additional flooding.
The chance for showers and scattered thunderstorms will continue
into Tuesday as the front slowly moves east across the area. The
front will not clear the area until late in the day, so the chances
will remain high (70-90%) over thee Illinois counties into the
afternoon.
Britt
&&
.LONG TERM... (Wednesday through Next Monday)
Issued at 330 PM CST Mon Nov 4 2024
Mainly dry weather is still expected Wednesday into Thursday night
as an upper ridge moves across the area. The LREF is showing the
next upper trough moving the Midwest on Saturday night which will
bring rain chances to the area from Friday to Sunday with the best
chances (70-90%) on Saturday and Saturday night. Temperatures will
remain seasonable through the weekend.
Britt
&&
.AVIATION... (For the 06z TAFs through 06z Tuesday Night)
Issued at 1125 PM CST Mon Nov 4 2024
Primary concern is the continuation of rain and visibility/ceiling
reductions through the first half of the TAF period. While
thunderstorm activity is winding down at the start of the period,
widespread stratiform rain continues to impact local terminals,
along with occasional strikes of lightning. This is expected to
persist for the remainder of the overnight hours before slowly
diminishing between sunrise and midday. Periodic ceiling
reductions are also likely through the night, likely to at least
MVFR but with dips to IFR and even LIFR possible. Observations
indicate that ceiling heights are quite variable, and this is
likely to continue through the night as well. Ceilings are also
expected to slowly improve during the morning and early afternoon
hours, aided by a cold front. This front will also shift winds
gradually to the west and weaken them by mid to late afternoon.
Near and just beyond the end of the TAF period, light winds and
clearing skies may allow for some fog formation. This has been
left out of this TAF cycle, but may be added in the next
issuance.
BRC
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Tuesday morning for Crawford MO-Franklin MO-
Iron MO-Jefferson MO-Madison MO-Reynolds MO-Saint Charles
MO-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Washington MO.
IL...Flood Watch through Tuesday morning for Bond IL-Clinton IL-
Fayette IL-Madison IL-Marion IL-Monroe IL-Randolph IL-Saint
Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Nov 4, 1:54 PM CST, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 154 PM CST Mon Nov 4 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-052000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 154 PM CST Mon Nov 4 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...This afternoon and tonight. Thunderstorms are expected through tonight. Some could be severe, mainly in central Missouri this evening. The primary threats are damaging winds and a few tornadoes, along with locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will end on Tuesday morning. Otherwise no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotters activation will be likely tonight. Britt
In the hours before
Local storm report, Nov 4, 9:00 PM CST, 4 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
900 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM Rain Staunton 39.01N 89.79W
11/04/2024 M3.00 Inch Macoupin IL Trained Spotter
Storm total so far.
&&
PfahlerLocal storm report, Nov 4, 10:22 PM CST, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1022 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM Rain Cuba 38.06N 91.40W
11/04/2024 M3.41 Inch Crawford MO Emergency Mngr
Total rainfall so far.
&&
PfahlerLocal storm report, Nov 4, 10:59 PM CST, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1059 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tornado 1 NNE Foristell 38.83N 90.95W
11/04/2024 St. Charles MO Law Enforcement
One machine shed destroyed along Hwy W near
Foristell along with telephone poles knocked
down and lots of trees down. Likely a
tornado but storm survey will confirm.
&&
PfahlerLocal storm report, Nov 4, 11:36 PM CST, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1136 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Rain Granite City 38.71N 90.13W
11/04/2024 M4.07 Inch Madison IL Cocorahs
Rainfall past 24 hours.
&&
MABLocal storm report, Nov 4, 11:47 PM CST, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1147 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Rain 5 W Knob Lick 37.66N 90.47W
11/04/2024 M6.05 Inch St. Francois MO Public
Rainfall in past 19 hours.
0145 PM Rain 2 SE Trenton 38.59N 89.66W
11/04/2024 M3.57 Inch Clinton IL Public
Total so far.
0500 PM Rain 2 SE Swansea 38.52N 89.97W
11/04/2024 M3.75 Inch St. Clair IL Trained Spotter
Rainfall through 5 pm, still raining.
0638 PM Rain 1 SE Saint Ann 38.72N 90.38W
11/04/2024 M4.10 Inch St. Louis MO Trained Spotter
24 hour rainfall total, still raining.
0715 PM Rain 2 W Centralia 38.53N 89.16W
11/04/2024 M5.14 Inch Clinton IL Trained Spotter
Rainfall past 24 hours, still raining.
0734 PM Rain Antonia 38.37N 90.46W
11/04/2024 M2.67 Inch Jefferson MO Trained Spotter
Rainfall since midnight, still raining.
0956 PM Rain 3 E Highland 38.73N 89.63W
11/04/2024 M3.25 Inch Madison IL Trained Spotter
Rainfall since midnight, still raining.
1012 PM Rain 1 W Black Jack 38.81N 90.28W
11/04/2024 M1.52 Inch St. Louis MO Public
Rainfall since 1030am today.
1104 PM Rain 1 SW Fenton 38.53N 90.47W
11/04/2024 M3.89 Inch St. Louis MO Trained Spotter
Rainfall so far, still raining.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 7:43 PM CST | Flood Watch | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Reynolds and 6 more | 16 hr |
| Nov 4, 8:18 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Gasconade, Osage | 42 min |
| Nov 4, 9:11 PM CST | Areal Flood Advisory | LSX | Franklin, Gasconade, Warren | 3 hr |
| Nov 4, 9:38 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 37 min |
| Nov 4, 9:44 PM CST | Tornado Warning | LSX | Lincoln, Saint Charles | 16 min |
| Nov 4, 9:49 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 41 min |
| Nov 4, 9:51 PM CST | River Flood Warning | LSX | Boone | 10 hr |
| Nov 4, 10:03 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 42 min |
| Nov 4, 10:17 PM CST | Areal Flood Advisory | LSX | Crawford | 4 hr |
| Nov 5, 12:13 AM CST | Areal Flood Advisory | LSX | Franklin, Saint Charles | 3 hr |
| Nov 5, 12:16 AM CST | Areal Flood Advisory | LSX | Franklin, Gasconade, Warren | 119 min |
| Nov 5, 12:55 AM CST | Areal Flood Advisory | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Nov 5, 1:20 AM CST | Areal Flood Advisory | LSX | Crawford, Franklin, Jefferson, Washington | 3 hr |
| Nov 5, 2:39 AM CST | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 5 hr |
| Nov 5, 3:13 AM CST | Flash Flood Warning | LSX | Crawford, Franklin, Washington | 3 hr |
| Nov 5, 3:23 AM CST | River Flood Warning | LSX | Saint Charles | 28 hr |
| Nov 5, 4:36 AM CST | River Flood Warning | LSX | Crawford, Washington | 3 days |
| Nov 5, 4:42 AM CST | River Flood Warning | LSX | Crawford | 55 hr |
| Nov 5, 6:25 AM CST | Areal Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 8 hr |
| Nov 5, 6:57 AM CST | Areal Flood Warning | LSX | Saint Louis, City of Saint Louis | 5 hr |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 7 days |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 21 days |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Nov 5, 7:49 AM CST | River Flood Warning | LSX | Franklin | 3 days |
| Nov 5, 10:35 AM CST | River Flood Warning | LSX | Lincoln | 13 hr |
| Nov 5, 11:38 AM CST | River Flood Warning | LSX | Osage | 4 days |
| Nov 5, 1:57 PM CST | Areal Flood Warning | LSX | Franklin, Jefferson | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.